# SDR DL764010612

- Difficulty date: April 13, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767
- Aircraft serial: 29702
- Aircraft time: 1,393 hours, 725 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T62004
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON TAKEOFF.  FLAPS STOPPED RETRACTING AT 10DEG. FLAPS EXTENDED TO 20 DEG. WITH ALTN FLAPS SYSTEM.  FOUND ROTARY ACTUATOR BRAKE TRIPPED ON RT OUTBOARD FLAP GEAR BOX ROTARY FLAP ACTUATOR ON INBOARD SIDE TRIPPED.  REPLACED ROTARY ACTUATOR MFR. NBR. 256T6200-4                                                                                                                                                                                                                                                                                                                                                                                               ETOPS CATEGORY ''B'': DIVERSION OR TURNBACK
